Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

HIV Health and Treatment Issues >> Treatment & Side Effects

Pages: 1
CMH
New User

Reged: 01/19/11
Posts: 4
Loc: columbus, USA
4 days on atripla
      #253962 - 01/20/11 06:01 PM

Started atripla 4 days ago. I was really apprehensive to start based on the side-effects i'd been reading about. This post is for everyone out there putting it off. Don't. It's not bad at all. Nothing bad to report at all. First night I had a hard time sleeping, but that may have been more psychological than anything. I dream a little more at night, but no screaming nightmares or anything. I wake up a little buzzed if I take it too late also. No stomach problems, headaches, insomnia to speak of thus far. I never would have imagined. Too many posts are about the bad stuff. So, stop worrying and at least give it a go :-)

Post Extras: Remind Me!   Notify Moderator  
trulife
Member

Reged: 12/01/10
Posts: 69
Loc: South
Re: 4 days on atripla new
      #253965 - 01/20/11 11:38 PM

CMH- I have been on Atripla for over a month now and I had similar results. No major side effects and whatever I did have have subsided. Went for my labs today and should have results in a few days, but Doc says everything looks good and things should keep going well. It is very scary at first when you realize that you have to take meds, but it really does get easier when you get into the routine of it. Everyone is different so some will have different results, but everyone needs to adhere to meds in order to get things under control. Feelings, emotions and fears are all valid, but reality must take over and one must dig deep to face it head on and do what they have to do to live a good life. Good luck with the meds...stay in touch

Post Extras: Remind Me!   Notify Moderator  
CMH
New User

Reged: 01/19/11
Posts: 4
Loc: columbus, USA
Re: 4 days on atripla new
      #253974 - 01/21/11 04:21 PM

good to hear it trulife. thanks for the encouragement! so much scary stuff out there about the meds. it certainly had me freaked out. i put them on the counter in my kitchen for a week after i got them because everything i read had me so nervous. i have been poz for a while apparently and my only symptom was some fatigue. my doc tested me because of a slightly reduce white blood count. go figure. great news is i can already feel the fatigue going away. looking forward to labs in three weeks to see how things are progressing. good luck with yours and keep in touch as well!

Post Extras: Remind Me!   Notify Moderator  
trulife
Member

Reged: 12/01/10
Posts: 69
Loc: South
Re: 4 days on atripla new
      #253978 - 01/22/11 07:30 PM

Well I went for my labs and now I am waiting for my results next week. So far I feel great and there are still no side effects. I am starting the gym this week and getting myself in great physical shape. I will definitely keep you posted of my results and hopefully we can stay in touch and become friends. Feel free to send a private message anytime you wanna chat.

Post Extras: Remind Me!   Notify Moderator  
CMH
New User

Reged: 01/19/11
Posts: 4
Loc: columbus, USA
Re: 4 days on atripla new
      #253998 - 01/25/11 09:55 PM

great news! so far so good for me as well. feel stronger it seems every day. planning on starting the gym in a week or two since all seems good so far. still no real side effects after 9 days. i keep waiting for something horrible. lol. good luck with the labs. i'm still a few weeks away from that. stay in touch. i'd like to know how it goes. and yeah, private messages are cool too. later.

Post Extras: Remind Me!   Notify Moderator  
Starboy
Member

Reged: 12/09/04
Posts: 42
Loc: New York
Re: 4 days on atripla new
      #254036 - 01/27/11 11:21 PM

Hi I have been on Atripla for over three years and take it just before bed. I still get dizzy about every third night ... best to hit the bed within 1 hour. On occassin I am dizzy in the morning for about a hour or two also. Good luck

Post Extras: Remind Me!   Notify Moderator  
CMH
New User

Reged: 01/19/11
Posts: 4
Loc: columbus, USA
Re: 4 days on atripla new
      #254081 - 01/31/11 08:38 AM

thanks for the info and encouragement starboy. sounds like things are not so bad for you either. i'm now at day 15 and still rocking! a few dreams, but nothing frightening (and even the dreams seem to be diminishing). only time i feel a little out of it is if i went out and had a few drinks with friends and took it too late when i have to get up early the next morning. we shall see what happens :-)

Post Extras: Remind Me!   Notify Moderator  
trulife
Member

Reged: 12/01/10
Posts: 69
Loc: South
Re: 4 days on atripla new
      #254084 - 01/31/11 09:20 AM

Labs are in...not sure if saw my post, but the meds are kickin butt...my viral load went from like 200,000 down to 130 and my cd4 went from 535 to 574. All in one month. GREAT NEWS.

Post Extras: Remind Me!   Notify Moderator  
Pages: 1


What's New at TheBody.com

Additional Information
0 registered and 1 anonymous users are browsing this forum.

Moderator:  bogart, TheBody, crabman, riverprincess 

Permissions
      You cannot start new topics
      You cannot reply to topics
      HTML is enabled
      UBBCode is enabled

Thread views: 5315

 
Jump to

Contact Us | Privacy Statement The Body

*
UBB.threads™ 6.2.3